Sur les coordonnées curvilignes

Emile Mathieu

Journal de Mathématiques Pures et Appliquées (1882)

  • Volume: 8, page 5-18
  • ISSN: 0021-7874

How to cite


Emile Mathieu. "Sur les coordonnées curvilignes." Journal de Mathématiques Pures et Appliquées 8 (1882): 5-18. <>.

author = {Emile Mathieu},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {5-18},
title = {Sur les coordonnées curvilignes},
url = {},
volume = {8},
year = {1882},

AU - Emile Mathieu
TI - Sur les coordonnées curvilignes
JO - Journal de Mathématiques Pures et Appliquées
PY - 1882
VL - 8
SP - 5
EP - 18
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.